# SDR IPXA10M59514

- Difficulty date: April 14, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 50,657 hours, 8,398 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING CUTOUT AT ANTI-ICE DUCT STA XOS 464 AND STA XOS 470 L/E IS GOUGED.  REMOVED DAMAGED DOUBLER, FABRICATED AND INSTALLED NEW REPAIR IAW EA 011-5730-01-A2269, REV IR AND EO MD11 5730-37516-A.
